# SDR 9804259880

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT 95 KNOTS, A TRAILING AIRCRAFT REPORTED SPARKS EXITING FROM THE LEFT ENGINE.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE ENGINE DUE TO FOD.  AIRCRAFT RETURNED TO SERVICE.
